Lipschitz solutions of optimal control problems with state constraints of arbitrary order

J. Frederic Bonnans 1
1 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique, Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées
Abstract : In this paper we generalize to an arbitrary order, under minimal hypotheses, some sufficient conditions for Lipschitz continuity of the solution of a state constrained optimal control problems. The proof combines the approach by Hager in 1979 for dealing with first-order state constraints, and the high-order alternative formulation of the optimality conditions.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00465660
Contributor : J. Frederic Bonnans <>
Submitted on : Saturday, March 20, 2010 - 4:12:24 PM
Last modification on : Monday, September 30, 2019 - 10:46:02 AM
Long-term archiving on : Tuesday, June 22, 2010 - 10:55:42 AM

File

RR-7229.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00465660, version 1

Citation

J. Frederic Bonnans. Lipschitz solutions of optimal control problems with state constraints of arbitrary order. Mathematics and its Applications / Annals of AOSR, AOSR, 2010, 2 (1), pp.78-98. ⟨inria-00465660⟩

Share

Metrics

Record views

647

Files downloads

289